IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Optimal inverses and abstract splines
Autor/es:
ALEJANDRA MAESTRIPIERI; GUILLERMINA FONGI; GUSTAVO CORACH
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 496 p. 182 - 182
ISSN:
0024-3795
Resumen:
We extend the notion of A-optimal inverse introduced by S. K. Mitra formatrices, to operators in Hilbert spaces. We obtain necessary and sucientconditions for the existence of these inverses for a closed range operator andapply these results to characterize the solutions of abstract spline smoothingproblems.